# SDR 96ZZZX3046

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Bruce Aerospace Inc, repair station ZZBR116L
- Make and model: Doug DC-9-31
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: BR9661103
- Condition: Failed
- Location: Tail Cone
- Component: Bruce, BC50447907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY FOR EXIT ID FAILED DUE TO EXPOSURE TO CHEMICAL ACTION FROM HYDRAULIC FLUID.  SUBMITTER STATED DEVICE IS NOT DESIGNED FOR THIS TYPE OF EXPOSURE AND NEEDS TO BE REDESIGNED FOR TAIL CONE MOUNTING.
